# SDR CHQA200600031

- Difficulty date: February 27, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N834RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145696
- Aircraft time: 8,657 hours, 7,769 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15241
- Condition: Inoperative
- Part time: 13,376 hours, 11,697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY LIGHT ON 191 FAIRING INOPERATIVE.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY AND LIGHT ASSEMBLY IAW EMB 135 MM 33-50-10 AND 33-50-04.  OPS CHECK GOOD AT THIS TIME.
